Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Child has peeling on both hands causing severe pain. Any ointment to aid healing?

I am writing about a 12-yr old string student I have been teaching. She came to class today, showed me that the fingers on both hands (esp. the left) were peeling, said it was due to frostbite and that it hurt to play (press the strings of the violin down to the fingerboard). I sent her to the school nurse to have a look; she said the school nurse told her there was nothing she could do. Is there any ointment I could recommend for her to use to aid in the healing and possibly make it easier for her to play? Thanks.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Thanks for writing to us.
USe of a good emollient/ intensively moisturising cream and steroid cream twice in a day should help her out. Once the peeling resolves, she should stick to use of emollients alone. As long as her finger tips are peeling she should avoid playing violin
Hope that helped.
Take care
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor